# SDR DALA2024012901320

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 73,790 hours, 9,768 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: L4 Door Locking
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3315 20MINUTES INTO CRUISE GOT INDICATION 4L CABIN DOOR NOT LOCKED BUT SLIDE ARMED. ALL PRESSURIZATION INDICATIONS NORMAL. CORRECTIVE ACTION: T/S PER A330 TSM 52-13-00-810-803-A, CYCLED DOOR, FAULT CLEARED. OK FOR SERVICE. (8497494)
